Zengjian Lou, "Extensions of Hardy-Littlewood inequalities", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 679145, 3 pages, 1994. https://doi.org/10.1155/S016117129400027X
Extensions of Hardy-Littlewood inequalities
For a function , with , we prove(1) If ,then(2) If , thenwhere is the fractional derivative of . These results generalize the known cases , ().
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.